# SDR YENA20110726310

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 45,235 hours, 17,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 415 BOS-SAN, HAD AN AIR RETURN TO BOSTON DUE TO CENTER TANK PUMP 1 FAILED AFTER SLAT RETRACTED.  PERFORMED OPS CHECK OF NR 1 CENTER TANK PUMP PER AMM 28-21-51.  OPS CHECK NORMAL.  SUSPECT IMPROPER CONFIGURATION OF AIRCRAFT DUE TO MEL 28-21-02 CONDITION 1 BEING APPLIED TO THE NR 2 CENTER TANK PUMP.
